May 23, 2009
You raise a number of important points including how difficult it is in the US to detect novel but uncommon side effects linked to a FDA approved drug. It sounds like you are having a neuropathy or a tendon/mechanical problem with one finger which would be unusual for a drug toxicity to cause such an isolated problem (more often bilateral and involves other nerves of simmlar length). I assume you have had nerve conduction studies and a neurologic evaluation to assess peripheral nerve status in right arm/wrist/fingers? KH
THANK SO MUCH! I'll ask (Dr Pierone ...if wish to edit this) where i can have this test done, I didn't even consider a Neurological Doctor we be needed or a test like that existed
| Response from Dr. Henry
Follow-up noted. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.